Notice: Information and plans for upcoming academic terms. Learn more.

Iqbal Husain

Associate Professor
Luther College

Office: LC 419
Phone: 306-585-4571

Research interests
Applied mathematics, differential equations, fluid dynamics

Recent Publications

1) I. Husain, M. Masoodi, Second-order duality for a class of nondifferentiable continuous programming problems, European Journal of Pure and Applied Mathematics 5 (2012), 390–400.

2) I. Husain, B. Ahmad, Z. Jabeen, On multiobjective duality for variational problems, Open Operational Research Journal 6 (2012), 1-8.

3) I. Husain, A. Ahmed, R.G. Mattoo, On mixed type duality for multiobjective programming containing support functions, Journal of Informatics and Mathematical Sciences 2 (2010), 35–44.